| Model Number |
EVOLUTPRO-29-US |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
01/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 8 years and 3 months following the implant of a transcatheter aortic valve, central regurgitation of unknown severity was identified.Subsequently, the patient was hospitalized and a transcatheter valve-in-valve procedure was planned.
Additional Manufacturer Narrative
Updated data: b5.A third paragraph was added.Corrected data: b2.Outcome attributed to adverse event was erroneously omitted from supplemental medwatch 001.Additional codes.Annex f code was erroneously omitted from supplemental medwatch 001.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 8 years and 3 months following the implant of a transcatheter aortic valve, central regurgitation of unknown severity was identified.Subsequently, the patient was hospitalized and a transcatheter valve-in-valve (viv) procedure was planned.Additional information was received that the severity of the central aortic regurgitation was moderate to severe.Additional information was received that the viv procedure was successful performed 7 days following the onset regurgitation.Following the viv, there was no regurgitation present.
Event or Problem Description
Additional information was received that the severity of the central aortic regurgitation was moderate to severe.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.